# SDR MASA2014092502619

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 23,728 hours, 19,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE INTERIOR/EXTERIOR.  REPLACED NR 4 EMERGENCY BATTERY PACK.
